# SDR DHLA2008745641

- Difficulty date: September 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN WING CENTER SECTION UPPER SKIN CORRODED FROM BS 782 TO BS 785 BETWEEN RBL 60 AND RBL 65.  REPAIRED UPPER SKIN AT WING CENTER SECTION AT BS 782 TO BS 785 BETWEEN RBL 45 AND RBL 70 IAW COOPESA EO COO-2-57-319-08.
